# SDR FDEA201504231283

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 741 hours, 15,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7081509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, STATION 1887 & 1965, LT X=5, FLOORBOARD LAND HAS CORROSION.  FABRICATED MAIN DECK FLOORBOARD, AFT FUSELAGE FLOOR SUPPORT, IAW DWG AGA 7081-509.  R & R CORRODED FLOOR SUPPORT IAW DWG AGA7081.  INSTALLED IAW SRM CHAPTER 51-31-01.
